Fentanyl and seizures

Common Questions and Answers about Fentanyl and seizures

actiq

1363343 tn?1287161630 fortunately, they were able to give me medications to stop the seizures, and they also started giving me small doses of IV fentanyl - just enough to keep me from continuing to have the seizures until my body coudl adjust to the new narcotic pain meds.
268911 tn?1213744781 Withdrawal from narcotics is a dangerous game, the worst of the discomfort any addict will tell you comes on the third day and lasts till the fourth. This is the dangerous time, low blood pressure can lead to seizures and respiratory failure.Any body with any true knowledge about addiction will tell you that a medical detox is the only safe way, then getting help for the reasons why you are taking part in such a life destroying activity.
847512 tn?1272567062 But now all of a sudden the last 2 days I have gotten extreme muscle spasms especially in my neck and shoulders to the point where I cant look up or turn my head I can only look down and I have tension in my legs where they feel stiff when walking. Does anyone get that? I also get the spasms in my legs but not so much as in my shoulders and neck. this is getting out of hand.
1460153 tn?1285750389 t getting enough blood to the brain and when that happens you have seizures and when you try to walk it is like your legs are getting tighter and tighter, like a vice grib is on your legs, very very painful. I can't thats what he has yet wouldn't hurt to look into it . Oh and btw they also you the same test for syphlus(sp) so I'm not saying your hubby has that cause I sure don't , just Anticardiolipid antibodies.
Avatar n tn From when about 8 yrs ago, when my doctor suggested Fentanyl patches to augment the Vicodin, to years later when I was taking 1-100 and 1-75 Fentanyl patches every 3 days, 2-750 Vicodin every 6 hours, and I mg of xanex every 4 hrs . I reached a point when it was not the pain, but the dependency that led me to start taking the Fentanyl every 2 days, then every day. If I did not wear the patches, Spasms, seizures, and severe anxiety would set in.
Avatar f tn I can assure you if your friend died from an OD of fentanyl and alcohol he would as dominosarah said fallen asleep very quickly. Since fentanyl is a painkiller and in high dose makes you drowsy and stops breathing there would be no pain and he would have stopped breathing very quickly and died. There would be no reason to have a seizure as fentanyl does not cause seizures. Was this an intentional overdose or accidental and was he prescribed Fentanyl or a recreational user?
Avatar f tn hi my husband is 46,he had a heart attack a week ago,thy tryed 2 wake him after a couple days but he started having seizeurs,thy said he has bad brain damage,he is on 4 medications for his seizures,his eyes still respond,he is breathing on his own,he is passing urine and his bowls are working,he seems to have seizures more when people touch him,i just dont no where to go from here,the doctors are giving up on him,but i want to explore every avenue,he has had a brain scan,but i was wondering if t
Avatar m tn Tramadol caused my 11 year old chow chow Emily to have seizures after two days 4 pills and the Rimadyl side effects I just read here are equally as bad. Both were give to her by her vet of six years. If anyone has any ideas please contact me at ***@****. Thank you.
Avatar m tn I was put on Fentanyl with no understanding or info from the Neurologist, simply a quick note saying to get this filled so I got my first prescription from a walk-in Medical Center. Patients need more information before going on these drugs, had I known the outcome it would of been different. Fentanyl and opiate side effects You may becomes so constipated you will not have a bowel movement for 2 weeks You may feel like you will die or explode being this constipated.
Avatar m tn I kicked a 1600mcg a day fentanyl habit, then had some v=bad **** happen at work and needed ativan to get me thru. now i dont w=know if I had panic attacks 1st or ativan urges st.
4656367 tn?1360923003 I have a connective tissue disease called Dermatomyositis and I have been on the patch for two years. Recently I had a problem with the pharmacy refilling the patch one patch early. (It had fallen off.) My doctor prescribed my new patches three days early but they refused to fill it even though insurance cleared it.Since it was a Friday at 7pm and my doctor had gone out of town, I was stuck.It was the worse, most horrible experience of my life. I went from a 75mcg patch to nothing.
2178523 tn?1337618945 Hi and welcome to the pain management community. I am surprised that your surgeon or orthopedic spine specialist or primary care doctor is not helping you taper off of these medications! You shouldn't have cold turkey'd the 100 mcg/hr Fentanyl patch. Instead you are supposed to slowly reduce the Fentanyl by stepping down through the lower dose patches. The Xanax withdrawal can cause life threatening seizures.
Avatar f tn Your symptoms definitely sound like withdrawal from the fentanyl patch. fentanyl is a very powerful drug and can have some pretty severe side effects and sudden withdrawal from it can cause horrific symptoms.
Avatar f tn Hi. I was prescribed Fentanyl Patches for severe osteoarthritis,rheumatoid arth. and degenerative disc disease. the Dr. wanted to put me on 50`s but I refused and he put me on 25`s. The 25`s made me so sick he decreased them to 12`s. I have had serious sweats and nausea from the beginning but have had some pain relief. I talked to the Dr. about the side effects and he basically ridiculed me about it. I stopped going to him and now my family practice dr prescribes them.
Avatar m tn s are VERY mild this time around! I was really expecting to go to hell and back with this fentanyl withdrawal but so far it has been 10x easier than my oxy withdrawals I went through last year. Anyone have any theories why my w/d this time around has not been nearly as bad as last time? I have been dependent for about 4 months this time around, using mainly oxy/dilaudid/fentanyl but I havent had oxy in awhile mainly just fentanyl and dilaudid.
614471 tn?1221179194 hi there could anyone give me advice on tramadol and fentanyl addiction. i am currently on 75mcg/hr fentanyl patch which i change every 24 hours and i also take 8 50mg tramadol daily. i take the pain meds due to my knees which im waitng to have replaced but ive been waiting now for 18 months and am so so scared of coming off the drugs as im frightened that i will go into w/d.
Avatar f tn t let it go after two weeks and it was risk more seizures of go off of this really slowly. this stuff has made me feel like my brain has been complete mush and i feel like it has completely wiped me out and i'm glad this stuff is coming out of me because i'm so scared of any permanent damage it may have done!
1279189 tn?1275244868 No, with fentanyl on board you will have no withdrawal symptoms from the vicodin. However, it takes two or three days for the fentanyl to reach a steady dosage in your bloodstream, so you may need to overlap with the vicodin a bit as your body gets used to the change. You will not get a "buzz" or as you put it, increased spike in energy from fentanyl that you experience with vicodin.
Avatar f tn Then a couple friends showed up and gave me a few fentanyl pills. The subs blocked most of that but I feel ok. I have to work again in 8 hrs. I have about 6 more pills of fentanyl. I know if I use them I'll get through work but I don't want to start a fentanyl addiction.i was wondering if I take subs instead if I'll just get sick again or if they'll help now. I need to work or I'll lose my car. That's the only reason I'm considering taking the fentanyl tomorrow.
1390687 tn?1281157239 How much of each were you on and for how long? The fentanyl withdrawal will probably be the worst... I had the roughest time with the fentanyl... and no withdrawals from the percocet/oxycodone... it all depends on the person and amount and how long the person has been using,.. good luck.
Avatar m tn My wife has been perscribed fentanyl patches and has been told not to eat grapefruit, does this apply to all citrus fruit ie.
1588890 tn?1297073916 s a month ago, Percocet 10 for breakthru and Lyrica for my Fibro. I am trying to quit smoking and HATE that gum! Was thinking about the patch but was wondering if it was safe to have both on? Any suggestion?
7157762 tn?1390862911 ve stopped taking my percs and taken off my last dose of Fentanyl patches. Wanted to thank all the folks here especially Ms. H who has supported me throughout this bumpy ride. My cold turkey wasn't completely planned. A friend of mine and I planned to jump together but things always seem to come up for us both. Less than a month ago, I went to my pain management doc for yet another refill. I opened up to my doc and issued my wish to be off the patches.
175688 tn?1297556647 Because it's an opiate and works on opiate receptors. It also acts like an antidepressant...which makes it doubly debilitating when withdrawing. I'd rather withdraw from fentanyl than ever withdraw from Tramadol again.
Avatar m tn I took phenobarbitol for a week tapering every day until I was at none to avoid seizures, and other non-appealing effects. It doesn't take long at all to get to the point that you can't sleep with it either. Be ever so careful and go off of it with the help of medical professionals who can ease you off.
Avatar n tn The saline was the worst, and the others had too many side effects. Unfortunately, fentanyl is absorbed into fatty tissue, which means that if you stop taking it you have to wait a few weeks for the fentanyl to clear from your body.